Հայաստանի քիմիական հանդես =Chemical Journal of Armenia

О новой форме таблицы Менделеева

Мурадян, Р. М. (1990) О новой форме таблицы Менделеева. Հայկական քիմիական ամսագիր. Армянский химический журнал, 43 (7). pp. 478-481. ISSN 0515-9628

[img]
Preview
PDF
Download (1434Kb) | Preview
    Item Type: Article
    Additional Information: Մենդելեևի պարբերական համակարգի նոր ձևի մասին։ Novel variant of periodic table of elements.
    Uncontrolled Keywords: Մուրադյան Ռ. Մ., Muradian R. M.
    Subjects: Q Science > QD Chemistry
    Divisions: UNSPECIFIED
    Depositing User: Chemical Journal
    Date Deposited: 07 Aug 2012 10:20
    Last Modified: 23 Mar 2014 09:05
    URI: http://chemistry.asj-oa.am/id/eprint/1268

    Actions (login required)

    View Item